Alert archive / Maine / Gale Warnings in 2015

Gale Warning 7, NWS Caribou, ME

January 27, 2015

NWS Caribou, ME issued this gale warning at Jan 27, 2015, 9:27 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2015, 9:27 PM EST (02:27 UTC)
Expired
Jan 28, 2015, 3:09 PM EST
In force
18 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WHUS71 KCAR 280227
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
927 PM EST TUE JAN 27 2015

ANZ052-281200-
/O.CAN.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/
/O.NEW.KCAR.GL.W.0007.150128T0227Z-150128T1600Z/
/O.EXT.KCAR.UP.Y.0006.000000T0000Z-150128T1600Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
927 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL 11 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY NOW IN EFFECT UNTIL 11 AM EST
WEDNESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EST WEDNESDAY. THE STORM
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 45 KT.
  SEAS 6 TO 14 FEET.

* FREEZING SPRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ050-051-281200-
/O.CAN.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/
/O.NEW.KCAR.GL.W.0007.150128T0227Z-150128T1600Z/
/O.CAN.KCAR.UP.Y.0006.000000T0000Z-150128T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
927 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL 11 AM EST WEDNESDAY...
...STORM WARNING IS CANCELLED...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EST WEDNESDAY. THE STORM
WARNING HAS BEEN CANCELLED. THE FREEZING SPRAY ADVISORY HAS BEEN
CANCELLED.

* WINDS AND SEAS...NORTH WINDS 30 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 14 TO 22 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
3 follow-up statements
583 
WHUS71 KCAR 280829
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
329 AM EST WED JAN 28 2015

ANZ052-281600-
/O.CON.KCAR.GL.W.0007.000000T0000Z-150128T1600Z/
/O.CON.KCAR.UP.Y.0006.000000T0000Z-150128T1600Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
329 AM EST WED JAN 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET...SUBSIDING TO 4 TO 7 FEET.

* FREEZING SPRAY...MODERATE FREEZING SPRAY EARLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ050-051-281600-
/O.CON.KCAR.GL.W.0007.000000T0000Z-150128T1600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
329 AM EST WED JAN 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
997 
WHUS71 KCAR 281450
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
950 AM EST WED JAN 28 2015

ANZ052-282100-
/O.EXT.KCAR.GL.W.0007.000000T0000Z-150128T2100Z/
/O.EXT.KCAR.UP.Y.0006.000000T0000Z-150128T2100Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
950 AM EST WED JAN 28 2015

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...FREEZING SPRAY ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET...SUBSIDING TO 4 TO 7 FEET.

* FREEZING SPRAY...MODERATE FREEZING SPRAY EARLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ050-051-282100-
/O.EXT.KCAR.GL.W.0007.000000T0000Z-150128T2100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
950 AM EST WED JAN 28 2015

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
971 
WHUS71 KCAR 282009
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
309 PM EST WED JAN 28 2015

ANZ052-290415-
/O.CAN.KCAR.GL.W.0007.000000T0000Z-150128T2100Z/
/O.NEW.KCAR.SC.Y.0187.150128T2009Z-150129T0900Z/
/O.CAN.KCAR.UP.Y.0006.000000T0000Z-150128T2100Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
309 PM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. THE FREEZING SPRAY ADVISORY HAS BEEN
CANCELLED.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-290415-
/O.CAN.KCAR.GL.W.0007.000000T0000Z-150128T2100Z/
/O.NEW.KCAR.SC.Y.0187.150128T2009Z-150129T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
309 PM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 27, 6:07 PM EST, 3 hours 20 minutes earlier.

Area forecast discussion, Jan 27, 6:07 PM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
607 PM EST TUE JAN 27 2015

.SYNOPSIS...
POWERFUL LOW PRESSURE WILL SLOWLY WEAKEN WHILE TRACKING NORTHEAST
TOWARD WESTERN NOVA SCOTIA TONIGHT AND ACROSS NOVA SCOTIA ON
WEDNESDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST WEDNESDAY
NIGHT INTO THURSDAY. ANOTHER LOW WILL CROSS THE REGION FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
540 PM UPDATE: FOR NOW...JUST FCST HRLY TEMPS WERE UPDATED INTO
THE OVRNGT WITH NO CHGS TO CURRENT WNTR WX HDLN STRUCTURE ATTM.
WITH LIITLE IN THE WAY OF LOW VSBYS OVR THE CURRENT BLZRD WRNG...
WE WILL WAIT TIL LATER THIS EVE TO SEE IF WIND SUBSIDES BLO HI
WIND WRNG GUST CRITERIA BEFORE DECIDING TO TRANSITION TO A SN/BLSN
ADV.

ORGNL DISC: THE LARGE LOW PRESSURE SYSTEM WHICH HAS BEEN BRINGING
BANDS OF HEAVY SNOW AND BLOWING SNOW WILL GRADUALLY WEAKEN AND
OCCLUDE AS IT SLOWLY MOVES NORTHEAST ACROSS THE GULF OF MAINE
TONIGHT. SNOW OF VARYING INTENSITY WILL CONTINUE TO OCCUR ACROSS
THE AREA TONIGHT ALTHOUGH IN GENERAL THE INTENSITY WILL SLOWLY
DECREASE AS THE STORM WEAKENS. THE SNOW IS DRY AND POWDERY AND
CONSIDERABLE BLOWING AND DRIFTING WILL CONTINUE, EVEN DURING
PERIODS WHEN THE SNOW LETS UP. A BLIZZARD WARNING REMAINS UP FOR
DOWNEAST AREAS AND A WINTER STORM WARNING REMAIN UP ACROSS THE
NORTH. TOTAL AMOUNTS WILL RANGE FROM CLOSE TO 2 FEET ACROSS SOME
DOWNEAST AREAS TO JUST A FEW INCHES IN FAR NORTHWESTERN AROOSTOOK
COUNTY. A FLOOD ADVISORY REMAINS UP FOR THE POTENTIAL FOR SOME
SPLASHOVER DOWNEAST DURING HIGH TIDE AT 5 AM WEDNESDAY MORNING.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
CLEARING SKIES ARRIVE WEDNESDAY EVENING AS HIGH PRESSURE BUILDS.
WINDS WILL DIE OFF LATER AND STRONG RADIATIONAL COOLING SHOULD
OCCUR WITH THE FRESH SNOWPACK. HAVE GONE BELOW GUIDANCE WITH
READINGS AS LOW AS FOURTEEN BELOW IN THE ALLAGASH. EVEN THE BANGOR
AREA SHOULD SEE READINGS IN THE MINUS FIVE TO MINUS TEN RANGE. TRANSIENT
HIGH PRESSURE DOMINATES THURSDAY WITH LIGHT WINDS AND HIGHS IN THE
LOW TO MID 20S AS THE STEEP EARLY MORNING INVERSION ERODES. HIGH
CLOUDS INCREASE LATER IN THE DAY AHEAD OF THE NEXT LOW. HIGH CLOUDS
WILL INCREASE THROUGH THURSDAY NIGHT...SO TEMPERATURES WILL BE
STEADY OR RISING AFTER AN INITIAL DROP OFF IN THE EVENING.

SNOW WILL BREAK OUT LATE IN THE NIGHT AS A NORTHERN STREAM
CLIPPER SYSTEM MOVES OUT OF THE GREAT LAKES REGION AND INTO
QUEBEC. THIS SYSTEM WILL NOT HAVE A LOT OF MOISTURE INITIALLY BUT
AS THE SYSTEM APPROACHES THE COAST...THE UPPER TROUGH WILL DEEPEN
AND SHARPEN WITH CYCLOGENESIS OCCURRING SOMEWHERE IN THE VICINITY
OF CAPE COD. AN INVERTED TROUGH WILL EXTEND NORTHWARD INTO MAINE
AND SLOWLY MOVE ACROSS THE STATE ON FRIDAY. ATLANTIC MOISTURE WILL
START FEEDING INTO THE DYNAMICALLY EVOLVING LOW DURING FRIDAY AND
THE MOISTURE WILL STREAM NORTHWARD INTO THE FORECAST AREA. THE
UPPER LOW WILL DEVELOP A NEGATIVE TILT AND BECOME A CUT-OFF
DURING FRIDAY.  A STRONG JET IS EXPECTED ON THE BACK SIDE OF THE
UPPER TROUGH THAT WILL HELP ENSURE A CUT-OFF DEVELOPS. THE BIG
QUESTION WILL BE THE EXACT POSITION WHERE THE CUT-OFF DEVELOPS.
THIS WILL DETERMINE WHICH PART OF THE STATE RECEIVES THE MOST SNOW
THROUGH THE EVENT AND WHERE ADVISORIES AND WARNINGS ARE EVENTUALLY
LAID OUT. IF THE UPPER LEVEL CUT OFF FORMS IN SOUTHERN NEW
ENGLAND...THEN THE SOUTHERN PORTION OF THE FORECAST AREA WILL
RECEIVE THE MOST SNOWFALL. IF THE CUT-OFF DEVELOPS IN THE GULF OF
MAINE...THEN THE NORTHERN HALF OF THE FORECAST AREA WILL RECEIVE
THE MOST SNOW. AS THIS TIME...HAVE TAKEN A CONSENSUS BLEND
APPROACH TO THE POSITION OF THE LOW...ITS ASSOCIATED INVERTED
TROUGH AND THE QPF. THIS RESULTED IN A SWATH OF FOUR TO SIX INCHES
FROM FORT KENT SOUTH TO PENOBSCOT BAY WITH LOWER AMOUNTS ALONG THE
EASTERN BORDER DURING FRIDAY. TEMPERATURES WILL BE MUCH WARMER FOR
THIS EVENT. FRIDAY'S HIGHS WILL REACH THE LOWER 30S FOR MOST OF
THE FORECAST AREA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LOW PRESSURE WILL EXIT ACROSS THE MARITIMES FRIDAY NIGHT INTO
SATURDAY WRAPPING SNOW BACK ACROSS THE REGION...WITH DECREASING
SNOW LATER SATURDAY. ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED
FRIDAY NIGHT INTO SATURDAY...THOUGH THE AMOUNT OF SNOW AND
LOCATION OF BEST ACCUMULATIONS ARE STILL UNCERTAIN. HIGH PRESSURE
WILL CROSS THE REGION SATURDAY NIGHT INTO SUNDAY. ANOTHER LOW WILL
APPROACH FROM THE SOUTHWEST SUNDAY NIGHT WITH INCREASING SNOW
CHANCES. THE TRACK OF THE LOW MONDAY IS STILL UNCERTAIN...WHETHER
ACROSS MAINE OR THE GULF OF MAINE. PRECIPITATION TYPES AND
AMOUNTS MONDAY WILL BE DEPENDENT ON THE EVENTUAL TRACK OF THE
LOW. THE LOW WILL THEN EXIT ACROSS THE MARITIMES TUESDAY.
TEMPERATURES WILL BE AT BELOW NORMAL LEVELS SATURDAY/SUNDAY.
TEMPERATURES MONDAY WILL BE DEPENDENT ON THE TRACK OF THE LOW.
BELOW NORMAL LEVEL TEMPERATURES ARE EXPECTED TUESDAY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: IFR TO LIFR CONDITIONS IN SNOW AND BLOWING SNOW CAN BE
EXPECTED TONIGHT. CONDITIONS WILL IMPROVE TO MVFR WEDNESDAY
MORNING THEN VFR WEDNESDAY AFTERNOON AS THE STORM MOVES AWAY AND
SOME CLEARING APPROACHES.

SHORT TERM: VFR WEDNESDAY NIGHT INTO THURSDAY. IFR WILL DEVELOP
THURSDAY NIGHT DUE TO LOW CLOUDS. EXPECT IFR ON FRIDAY DUE TO SNOW
AND LOW CLOUDS. ACCUMULATING SNOW IS EXPECTED. IFR/LIFR CONDITIONS
ARE EXPECTED FRIDAY NIGHT INTO EARLY SATURDAY...WITH IMPROVING
CONDITIONS LATER SATURDAY. GENERALLY EXPECT VFR CONDITIONS
SATURDAY NIGHT INTO SUNDAY. CONDITIONS COULD THEN LOWER TO
MVFR/IFR LEVELS SUNDAY NIGHT.

&&

.MARINE...
NEAR TERM: 540 PM UPDATE...WITH ONLY LGT ICG INDICATED OVR OUR
OUTER MZS FOR TNGT AND WED...WE OPTD TO CANX THE FZSPY ADV OVR
THIS PTN OF OUR WATERS. NO OTHER CHGS TO REMAINING HDLNS ATTM.

ORGNL DISC...A STORM WARNING REMAINS IN EFFECT TONIGHT FOR WINDS
GUSTING UP TO 60 KTS AS POWERFUL LOW PRESSURE VERY SLOWLY WEAKENS
AND MOVES NORTHEAST. WINDS WILL DIMINISH TO A GALE WEDNESDAY
MORNING THEN AN SCA WEDNESDAY AFTERNOON. A FREEZING SPRAY ADVISORY
REMAINS UP TONIGHT INTO EARLY WEDNESDAY MORNING FOR MODERATE
FREEZING SPRAY.

SHORT TERM: AN SCA WILL END WEDNESDAY NIGHT. THE NEXT SCA WILL BE
FRIDAY MORNING.

&&

.TIDES/COASTAL FLOODING...
A COASTAL FLOOD WARNING REMAINS IN EFFECT FOR THE POSSIBILITY OF
MINOR COASTAL FLOODING AROUND THE TIME OF HIGH TIDE. HIGH TIDE
OCCURS AT 5 AM WEDNESDAY MORNING.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR MEZ001>006-
     010-011-031-032.
     BLIZZARD WARNING UNTIL 4 AM EST WEDNESDAY FOR MEZ015>017-029-
     030.
     COASTAL FLOOD ADVISORY UNTIL 7 AM EST WEDNESDAY FOR MEZ029-030.
MARINE...STORM WARNING UNTIL 1 AM EST WEDNESDAY FOR ANZ050>052.
     FREEZING SPRAY ADVISORY UNTIL 10 AM EST WEDNESDAY FOR ANZ052.

&&

NEAR TERM...VJN
SHORT TERM...MCW
LONG TERM...NORCROSS
AVIATION...VJN/MCW
MARINE...VJN/MCW
TIDES/COASTAL FLOODING...VJN
Hazardous weather outlook, Jan 27, 2:35 PM EST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
235 PM EST TUE JAN 27 2015

MEZ029-030-281945-
COASTAL HANCOCK-COASTAL WASHINGTON-
235 PM EST TUE JAN 27 2015

...BLIZZARD WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ001>006-010-011-031-032-281945-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
235 PM EST TUE JAN 27 2015

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ015>017-281945-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
235 PM EST TUE JAN 27 2015

...BLIZZARD WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-281945-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
235 PM EST TUE JAN 27 2015

...STORM WARNING IN EFFECT UNTIL 1 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.
   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 27, 7:02 PM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
702 PM EST TUE JAN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     NON-TSTM WND GST EASTPORT                44.91N 66.99W
01/27/2015  M62.00 MPH       WASHINGTON         ME   BUOY

1035 AM     NON-TSTM WND GST BAR HARBOR              44.39N 68.20W
01/27/2015  M58.00 MPH       HANCOCK            ME   ASOS

0219 PM     NON-TSTM WND GST BROOKLIN                44.27N 68.57W
01/27/2015  M61.00 MPH       HANCOCK            ME   TRAINED SPOTTER

0450 PM     NON-TSTM WND GST 22 SE BEALS             44.30N 67.30W
01/27/2015  M63.00 MPH       ANZ050             ME   BUOY

            BUOY 44027

&&

TFOISY

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 9:49 PM ESTWinter Weather AdvisoryCARHancock, Penobscot, Piscataquis, Washington5 hr
Jan 28, 3:18 AM ESTWinter Storm WatchCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington24 hr
Jan 28, 3:09 PM ESTSmall Craft AdvisoryCAR12 hr

Nearby

Gale Warnings in Maine, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.